References of "Indiana University Mathematics Journal"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailChromatic numbers of hyperbolic surfaces
Parlier, Hugo UL; Petit, Camille

in Indiana University Mathematics Journal (2016), 65(4), 1401--1423

Detailed reference viewed: 149 (4 UL)
Full Text
Peer Reviewed
See detailTanaka structures modeled on extended Poincaré algebras
Santi, Andrea UL; Altomani, Andrea UL

in Indiana University Mathematics Journal (2014), 63(1), 91-117

Detailed reference viewed: 68 (2 UL)
Full Text
Peer Reviewed
See detailOn orthogonal matrices maximizing the 1-norm
Banica, Teodor; Collins, Benoit; Schlenker, Jean-Marc UL

in Indiana University Mathematics Journal (2010), 59(3), 839--856

Detailed reference viewed: 111 (2 UL)